cct wrote:I share your concern that Tecfidera is possibly causing exacerbations for my husband. At first he had GI problems.
After starting the higher dosage he began having weakness, body aches, fatigue, muscle spasms, and "MS hug". He also had more severe stomach pain every time he ate.
The doctor had him stop taking Tecfidera a few days and he improved.
Next he started a lower dose (1 pill per day instead of 2) and the symptoms returned.
The only symptoms that he ever experienced (before starting Tecfidera) were double vision, memory/concentration issues, and MS hug. So, there were many symptoms that developed while taking Tecfidera that he never experienced before.
MoodymommawithMS wrote:well my name is maria
how r u?
just in brief but will return to reply in more length
I am gaining weight, I have tingles, chills, flushing, anxiety
flu like feeling
and I feel like im going to have an eacerbation.
I was fine before thie medicine
im worried this wqs a mistake
Users browsing this forum: No registered users